Advanced Search
Article Contents
Article Contents

Multiple positive solutions for Kirchhoff type problems with singularity

Abstract Related Papers Cited by
  • A class of Kirchhoff type problems containing both singular and superlinear terms is considered in a bounded domain in $R^3$: multiplicity results are obtained by variational methods.
    Mathematics Subject Classification: Primary: 35J75, 35J20; Secondary: 35J60.


    \begin{equation} \\ \end{equation}
  • [1]

    G. Anello, A uniqueness result for a nonlocal equation of Kirchhoff type and some related open problems, J. Math. Anal. Appl., 373 (2011), 248-251.doi: 10.1016/j.jmaa.2010.07.019.


    C. Chen, Y. Kuo and T. Wu, The Nehari manifold for a Kirchhoff type problem involving sign-changing weight functions, J. Differential Equations, 250 (2011), 1876-1908.doi: 10.1016/j.jde.2010.11.017.


    J. Graham-Eagle, A variational approach to upper and lower solutions, IMA J. Appl. Math., 44 (1990), 181-184.doi: 10.1093/imamat/44.2.181.


    X. He and W. Zou, Infinitely many solutions for Kirchhoff-type problems, Nonlinear Anal., 70 (2009), 1407-1414.doi: 10.1016/j.na.2008.02.021.


    D. S. Kang, On the quasilinear elliptic problems with critical Sobolev-Hardy exponents and Hardy terms, Nonlinear Anal., 68 (2008), 1973-1985.doi: 10.1016/j.na.2007.01.024.


    B. Ricceri, On an elliptic Kirchhoff-type problem depending on two parameters, J. Global Optim., 46 (2010), 543-549.doi: 10.1007/s10898-009-9438-7.


    Y. J. Sun and S. J. Li, Some remarks on a superlinear-singular problem: Estimates for $\lambda^*$, Nonlinear Anal., 69 (2008), 2636-2650.doi: 10.1016/j.na.2007.08.037.


    Y. J. Sun, S. P. Wu and Y. M. Long, Combined effects of singular and superlinear nonlinearities in some singular boundary value problems, J. Differential Equations, 176 (2001), 511-531.doi: 10.1006/jdeq.2000.3973.


    Y. J. Sun and S. P. Wu, An exact estimate result for a class of singular equations with critical exponents, J. Funct. Anal., 260 (2011), 1257-1284.doi: 10.1016/j.jfa.2010.11.018.


    G. Talenti, Best constant in Sobolev inequality, Ann. Math. Pure Appl., 110 (1976), 353-372.doi: 10.1007/BF02418013.


    Z. Zhang and K. Perera, Sign changing solutions of Kirchhoff type problems via invariant sets of descent flow, J. Math. Anal. Appl., 317 (2006), 456-463.doi: 10.1016/j.jmaa.2005.06.102.

  • 加载中

Article Metrics

HTML views() PDF downloads(280) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint